# SDR ASAA2015111314056

- Difficulty date: November 13, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581018
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL, PN 147A5810-18 HAS 2 EA. INSERTS THAT REQUIRE RELOCATION, FLOOR BEAM REPAIR, BS 947-BS 947, WL 208-WL 208.  ACFT GROUNDED.  REPAIRED PANEL AND RELOCATED INSERTS IAW REO -G19374, REV B ATTACHED TO G599043 AND EA 700-53EA-16190.
